# SDR FDEA2019100752448

- Difficulty date: October 5, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG  HOLE BORE FOUND CORRODED.   CORROSION REWORKED AND FOUND TO EXCEED LIMITS IAW CMM 57-52-04.  AN OVERSIZE BUSHING WAS FABRICATED AND INSTALLED IAW CMM 57-52-04, AND EA 1-5750-T0349971, PART 1, STEP 1A, AND STEP 1.  THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
